# SDR FDEA200911033796

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 148N840253
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 1862 AND 1885, 8" BELOW STR 8L FORGED LONGERON FITTING   CORRODED AROUND FASTENERS AND RUNNING INTO SKIN AT STA 1883.  TEE CLIP AT STR 8L FOUND CORRODED.  TEE CLIP REMOVED AND REPLACED IAW SRM 51-40-02, REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
